# SDR AALA202108028628

- Difficulty date: July 10, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Frms 1-2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=0.157 INCH CRACK AT LEFT CONTINUITY FITTING. PERFORMED REPAIR AND REPLACED LEFT CONTINUITY FITTING LOCATED BETWEEN FR1 AND FR 2 AND Y0 IAW EA # 328543.
